Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGroebner Delta-Bases for Rings of Differential Operators
Author(s) Francisco Jesus Castro-Jimenez, Maria Angeles Moreno Frias
TextInternational Conference on Algebra and Algebraic Geometry (Saga V). Universidad de León. 0. 1999. Pag. 21-22.
TypeArticle in Conference Proceedings
LanguageEnglish
Pages21-22
Year1999
Translation No
Refereed No
Conferencename International Conference on Algebra and Algebraic Geometry
Webmaster